Fixed Point Theorems in Partial b-Metric Spaces Using Contractive Conditions

Main Article Content

Pawan Kumar
Z. K. Ansari
Arun Garg

Abstract

In this paper, we prove a fixed point theorem in the framework of complete partial b-metric space. Inspiring  from Suzuki and Piri-Afshari. The article also includes an example which shows the validity of our result.

Keywords:
Fixed point, b-metric space, partial metric space, partial b- metric space and contraction.

Article Details

How to Cite
Kumar, P., Ansari, Z. K., & Garg, A. (2018). Fixed Point Theorems in Partial b-Metric Spaces Using Contractive Conditions. Asian Research Journal of Mathematics, 8(4), 1-11. https://doi.org/10.9734/ARJOM/2018/39819
Section
Original Research Article